# SDR AALA201603029007

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 41,097 hours, 26,738 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST AFTER LANDING, CABIN & COCKPIT FILLED WITH MODERATE SMOKE, ELEC SMELL, BURNT EYES.  AFTER SMOKE EVAC PROCEDURE SMOKE DISSIPATED.  PERFORMED JC 26L00021001, CABIN AIR QUALITY CK.  MADE VISUAL INSPECTION ALL AVIONICS COMPARTMENTS, CARGO BINS, CABIN, COCKPIT, CHECKED OK.  RAN & TESTED AFS & LAND VERIFY, ALL ELEC SYS, LIGHTING SYS, GALLEY POWER. RAN ENGS.  TAXIED RUNNING PACKS ON ENG BLEED, CHECKING POWER ON ALL BUSES, CHECKED AVEC & RECIRC FANS FOR PROPER OPERATION.  NO ECAM OR WARNING MSGS, NO ECAM OR WARNING MSGS.  NO FAULTS FOUND.  ACFT OK FOR SERVICE.
